Doctor insights on:
Accutane Red Face
Would it be ok to wear self tan for one night on face and body while on accutame. I've been on accutane for 4 months no pimples just redness?
Sure : I don't see any problem with this... ...Read more
It may: That is possible.Get a more detailed answer ›
I've been on 30mg of Accutane for 12 weeks and Everytime I wash my face it goes really red for about an hour is this normal?
I've been getting ocational small red itchy dots on my face. Could it be caused by accutane? I've been on for a while this started 2 months ago.
Acutane/redspots: Yes! Best to see the prescriber of this medication ASAP. ...Read more
I have been post Accutane for 9 months and about 2 weeks after finishing i started getting red non ance bumps on my face what could this be
Please see your derm: Please see your dermatologist for evaluation and to discuss treatment options. ...Read more
I've been on 30mg Accutane for 4 months im still breaking out and my face is red and my red marks are severe im so depressed is this normal?
I have been taking Accutane for 5weeks ive noticed little improvements but more cystic acne, when I wash my face it goes very red but then calms down?
Accutane: the treatment only reduces the appearance of acne over time, and requires regular skin washing with non-abrasive soaps, benzoyl peroxide as directed to keep the skin surface clean and dry, and following directions. Your genetics determines how your acne progresses, your medications can only help your acne to a degree, acne can't be "cured" Good luck ! ...Read more